For the last 6 weeks I have been experiencing some minor, although worisome, symptoms.
I have been more fatigued than usual, although perversely as tired as I am I have not been sleeping as well. I have had frequent nausea, and a markedly decreased appetite. Friends have told me that I am developing a brownish discoloration on areas of my face, and I have noted the same on the midline of my abdomen. My grandmother had 'ascites' from chronic liver disease and her abdomen would sometimes look like it could burst it was so swollen, and mine is actually begining to resemble hers. As I said, these symptoms are minor when taken separately, but I am concerned when they are taken as a whole. Any suggestions would be appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?